I am very worried especially about the headache and the dizziness
Are the following symptoms I am having from lithium ER to be of great concern?
- 18 Nov 2015 by KirkD
- 19 Nov 2015
- depression, mania, bipolar disorder, headache, lithium, symptom
Added 18 Nov 2015:
My symptoms are a severe headache extreme dizziness it's even difficult to just stand up and tremors in my hand
Hi, Kirk! How long have you been taking your lithium and at what dosage? These are possibly common side effects, but can also be a sign of lithium toxicity. Best to consult with your doctor to be sure. If you've just started your medication and these are side effects they'll usually resolve within a few days to a week or so.
Best wishes, WCV
KirkD; From what I am understanding you just started this medication and many of these side effects well go away but to reassure you Please do what WCV says and call the office talk with the nurse or doctor about these even ask about what you can take for the headache which seems to be the worst part of your side effects. AND please remember don't take any other medications with the Lithium without getting it okayed by the doctor that encludes over the counter medications etc. Chuck1957 Please give the doctor a call today worring abot this is not helping your condition. Cw
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Bipolar Disorder - I od on lithium on my second week of using cig patch... my body just was not usin
Posted 5 Jan 2010 • 1 answer
Im 55years old diagnoised with bipolar 21/2 years ago lithium was mentioned and I paniced. Was so s?
Posted 13 Dec 2012 • 4 answers
Posted 3 Aug 2014 • 2 answers
Posted 29 Jan 2015 • 2 answers
Posted 7 May 2016 • 2 answers